# SDR GUUA05220802

- Difficulty date: May 22, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- Aircraft time: 25,887 hours, 31,118 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2150 · Cabin Cooling System
- Part: Inlet
- Condition: Contaminated
- Location: Acm
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT: 9254, DURING APPROACH, AIRCRAFT CABIN SMELLS OF FUEL.  CLEANED RESIDUAL FUEL AT ACM AIR INLET. RAN ENGINES NO FUEL SMELL NOTED.
